# SDR AWXA0001741

- Difficulty date: May 14, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK APPROX 1 INCH ON SEAT TRACK T-EXTRUSION FLANGE EDGE TO FASTENER HOLE AT STA 727B LBL 45.  REMOVED, FABBED AND INSTALLED NEW REPAIR STRAP IAW AWA ER 03-5310-01110-551.
